JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 1, Article 10
A General Inequality of Ngô-Thang-Dat-Tuan Type

    Authors: Tamás F. Móri,  
    Keywords: Integral inequality, Young inequality.  
    Date Received: 04/11/08  
    Date Accepted: 14/01/09  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In the present note a general integral inequality is proved in the direction that was initiated by Q.A. Ngô et al. [Note on an integral inequality, J. Inequal. Pure and Appl. Math., 7 (4) (2006), Art. 120].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login